MathSciNet Relay Station
MathSciNet bibliographic data
MR265774 35.65 (76.00)
Aronson, D. G. Regularity properties of flows through porous media: A counterexample. SIAM J. Appl. Math. 19 1970 299–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement